# SDR DALA2024040804147

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,033 hours, 30,405 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: UNKNOWN
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: F/A REPORTED DIRTY SOCK SMELL FROM EXIT ROWS TO AFT GALLEY. C/A: FLT CREW DEBREIFED. SMOKE AND FUMES QUESTIONNAIRE FILLED OUT. WHILE WORKING WORKCARD 0550-2002 NOTED. OIL CONTAMINATION IN APU INLET. NO EVIDANCE OF OIL COMING FROM EXTERNAL SOURCE. WILL REQUIRE APU PLACED ON MEL AND COMPLETION OF WORKCARD 2100-2005 FOR REVERSE FLOW ECS DECONTAMINATION  WORK CARD 0550-2002 UP TO STEP 5. C/W NO GO ODI PREVENTION UP TO STEP D.  PERFORMED DUCT AND PACK BURNOUT AND REPLACED RECIRC FILTERS PER AMDS WORK CARD 2100-2005. NO SMELL PRESENT. A/C OK FOR SERVICE.
